# SDR DL73K991219

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK WAS FOUND EMANATING FROM THE FWD END OF THE AVIONICS EXHAUST CUTOUT IN THE FUSELAGE BELLY SKIN.  ANOTHER 1.25 INCH CRACK WAS EMANATING FROM THE AFT END OF THE CUTOUT.   THE CRACKS WERE STOP DRILLED AND AN ALUMINUM DOUBLER INSTALLED AROUND THE CUTOUT PER ER/A 367484-14, REV A.
